# SDR DLM88951701

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Syb Generator
- Part number: 4055900905M0DT
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAINS PFD WENT BLANK, LANDED CVG.  REPLACED SYB GENERATOR OPERATION NORMAL.
